Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Unprotected sex, delayed periods, abdominal pain. Positive pregnancy test. Abortion medication?

dr,im not too sure of my last day of period if aug 23 or 24,then aug 30 i had sex wit my bf,and now still not on my period,i did used PT kit yesterday and it is positive..i also feel some symptoms like its when my period is comin.. abdominal pain , backache and havin like a white mens... is still called a delay?how many days tI-Iat im pregnant now?I-Ielp me pls im not yet ready..any medicine to take to destroy my pregnant.... reply asap....tI-Iank u very mucI-I...
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Since your pregnancy test is positive the next thing you should do is to see a gynecologist who can assess the gestational age through a sonogram and advice you regarding abortion and further care. If you are in your early pregnancy, medical abortion is possible. Otherwise surgical methods are needed. Take care.
Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor